# SDR UIEA2016062800528

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 233N62031343
- Part serial: 421
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE PANEL, COCKPIT P8 PANEL, BOTTLE DISCHARGE LIGHT DOES NOT COME ON WHEN TESTED.  APU AND FIRE CONTROL PANEL REPLACED IAW AMM 26-22-03.
